# SDR SWAA2023122927521

- Difficulty date: December 4, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 294.5 TO BS303.9 AND S-16L AT PASSENGER CABIN 2023-748391<[01] REPLACED WEB (INTERCOSTAL) LOCATED BTW BS 294.5 TO BS303.9 AND S-16L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; B737-700 SRM 51-40-02 AND DWG# 141A8180 REV C. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED WEB (INTERCOSTAL) LOCATED BTW BS 294.5 TO BS303.9 AND S-16L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; B737-700 SRM 51-40-02 AND DWG# 141A8180 REV C. SEE INDIVIDUAL SIGN OFFS BELOW RII CERTIFIED
